# SDR 03332664

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N664BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- System (JASC): 2540 · Lavatories
- Part: Fan
- Part number: AE0405A02
- Part serial: 02276
- Condition: Failed
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLT NR 7678 TO ORD FROM FSD CREW REPORTED A LAVATORY SMOKE DETECTOR SOUNDING AND SMOKE IN THE CABIN.  CREW COMPLETED LAVATORY SMOKE QRH AND SMOKE DISSIPATED. NO EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFULLY.  THE LAVATORY FAN WAS FOUND TO BE CAUSING THE SMOKE AND WAS REPLACED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
